Підписатись
Xunyu Zhou
Xunyu Zhou
Liu Family Professor of IEOR, Columbia University
Підтверджена електронна адреса в columbia.edu - Домашня сторінка
Назва
Посилання
Посилання
Рік
Stochastic controls: Hamiltonian systems and HJB equations
J Yong, XY Zhou
Springer Science & Business Media, 2012
40262012
Continuous-time mean-variance portfolio selection: A stochastic LQ framework
XY Zhou, D Li
Applied Mathematics and Optimization 42, 19-33, 2000
13192000
Markowitz's mean-variance portfolio selection with regime switching: A continuous-time model
XY Zhou, G Yin
SIAM Journal on Control and Optimization 42 (4), 1466-1482, 2003
6252003
Mean–variance portfolio optimization with state‐dependent risk aversion
T Björk, A Murgoci, XY Zhou
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2014
5632014
Linear matrix inequalities, Riccati equations, and indefinite stochastic linear quadratic controls
MA Rami, XY Zhou
IEEE Transactions on Automatic Control 45 (6), 1131-1143, 2000
5212000
Stochastic linear quadratic regulators with indefinite control weight costs
S Chen, X Li, XY Zhou
SIAM Journal on Control and Optimization 36 (5), 1685-1702, 1998
5161998
Continuous‐time mean‐variance portfolio selection with bankruptcy prohibition
TR Bielecki, H Jin, SR Pliska, XY Zhou
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2005
4042005
Dynamic mean-variance portfolio selection with no-shorting constraints
X Li, XY Zhou, AEB Lim
SIAM Journal on Control and Optimization 40 (5), 1540-1555, 2002
3922002
Mean-variance portfolio selection with random parameters in a complete market
AEB Lim, XY Zhou
Mathematics of Operations Research 27 (1), 101-120, 2002
3642002
Behavioral portfolio selection in continuous time
H Jin, X Yu Zhou
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2008
3572008
Portfolio choice under cumulative prospect theory: An analytical treatment
XD He, XY Zhou
Management Science 57 (2), 315-331, 2011
3532011
Markowitz's mean-variance portfolio selection with regime switching: from discrete-time models to their continuous-time limits
G Yin, XY Zhou
IEEE Transactions on automatic control 49 (3), 349-360, 2004
3112004
Time-inconsistent stochastic linear--quadratic control
Y Hu, H Jin, XY Zhou
SIAM journal on Control and Optimization 50 (3), 1548-1572, 2012
2922012
Reinforcement learning in continuous time and space: A stochastic control approach
H Wang, T Zariphopoulou, XY Zhou
Journal of Machine Learning Research 21 (198), 1-34, 2020
242*2020
Portfolio optimization under a minimax rule
X Cai, KL Teo, X Yang, XY Zhou
Management Science 46 (7), 957-972, 2000
2362000
Discrete-time indefinite LQ control with state and control dependent noises
MA Rami, X Chen, XY Zhou
Journal of Global Optimization 23, 245-265, 2002
2272002
Indefinite stochastic linear quadratic control and generalized differential Riccati equation
MA Rami, JB Moore, XY Zhou
SIAM Journal on Control and Optimization 40 (4), 1296-1311, 2002
2132002
Relationship between backward stochastic differential equations and stochastic controls: a linear-quadratic approach
M Kohlmann, XY Zhou
SIAM Journal on Control and Optimization 38 (5), 1392-1407, 2000
2122000
A regime-switching model for European options
DD Yao, Q Zhang, XY Zhou
Stochastic Processes, Optimization, and Control Theory: Applications in …, 2006
1862006
A mean-field stochastic maximum principle via Malliavin calculus
T Meyer-Brandis, B Øksendal, XY Zhou
Stochastics An International Journal of Probability and Stochastic Processes …, 2012
185*2012
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20